# SDR CALA2013112193146

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 88,529 hours, 13,996 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 140
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACE THE LT ENG HIGH STAGE CONTROLLER M7191 DUE TO ASM BITE MODULE FAULTS AFTER ENG RUNS.  REPLACED NR 1 ENGINE HIGH STAGE CONTROLLER IAW AMM.
